| Model Number |
T510C27 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Tricuspid Valve Stenosis (2113); Tricuspid Valve Insufficiency/ Regurgitation (4453); Insufficient Information (4580)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted, therefore no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 3 years and 4 months post implant of this 27mm aortic bioprosthetic valve implanted in the pulmonary position, a transcatheter valve was implanted valve-in-valve.The reason for intervention was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that corrects the previous valve location for the valve replacement.Three years and four months prior to this surgery, the patient had a 27 mm bioprosthetic mitral valve implanted in the tricuspid and an aortic bioprosthetic valve in the pulmonary position.The surgeon reported that the the pulmonary position was functioning well.No interventions were needed on the valve in the pulmonary position.The valve in the tricuspid position has developed mild to moderate stenosis and severe regurgitation.The transcatheter pulmonary valve was implanted inside the bioprosthesis in the tricuspid position.The surgeon reported, "the patient did well after the procedure but did have an anaphylactic reaction to erythromycin eye ointment given the evening of the procedure for mild corneal abrasion.She recovered well from this.".No additional adverse patient effects were reported.A4: weight updated h6: codes updated d1: updated d4: updated medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.